# SDR AALA201612059005

- Difficulty date: November 30, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 50,325 hours, 23,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOX BEAM CRACKED IN UPPER FLANGE,  FRAME 43 AND -Y1622.  REPAIRED THE BOX BEAM IAW EO 5315Y066.  AIRCRAFT WAS GROUNDED.
